I was wondering same thing- I have been getting acne since taking lamitrogine. Me too. I take 200mg and since I increased it from 100mg about a month ago, my acne has gotten worse. It's not just acne because I took Accutane (strongest acne medicine available) 8 years ago and haven't had any acne until now. If you are suffering from acne as a result to Lamictal the first thing you need to do is decide whether it is bad enough to stop taking Lamictal all together. If it is not you should look at different ways to deal with the acne you have like taking 15000 IU of Reinyl Palmitate.
**My roommate in college thought she was getting acne when she began taking lamitrogine but it was the dangerous rash that they warn you about when starting lamitrogine--it looked a lot like acne so be careful and see a doctor**
Lamotrigine or Lamictal is an anti-convulsant drug used to treat epilepsy. Although many people taking this medication may not experience hair loss, it is a potential side effect of this drug. Some other side effects of this drug are dizziness, headache, blurred vision, nausea, and a rash.
No, Lamictal is not an opioid derivative.
Chlamydia can not cause acne outbreaks.Chlamydia does not cause acne.
No, contacts do not cause acne.
It is possible for Lamictal to cause tinnitus. Other possible side effects are headache, fever, nausea, neck pain, and vomiting.
No, masturbation does not cause acne.
The best thing you can do is decide whether the acne is bad enough to warrant you to stop taking it all together. If you decide that the benefits of Lamictal outweigh the disadvantages then you need to treat the acne. Accutane [strongest anti acne med] is derived from vitamin A, it is widely known that vitamin A is responsible for healthy skin. Retinyl Palmitate is a VERY active and READILY absorbed form of Vitamin A, it is also a very potent form of vitamin A. I suggest you take this as it will reduce your acne, it worked for me.
Allergies do not cause acne
no no no
UM...NO! It will raise the Lamictal level in your blood and cause all sorts of problems...seizures in my case. Check drugs.com before ever taking anything with Lamictal!!
"no, STDs don't cause acne however they can cause warts" its not true i think there is a std that gives u acne
Numbness would not be a common side effect of Lamictal but we "never say never".
Potatoes are unlikely to cause acne. Suffering from acne as a teenager, I was always told to avoid chocolate!
Drinking cola and other sodas does not cause acne.
Any medication has the potential for causing unwanted side-effects including depression, however lamitrogine is often prescribed in conjunction with SSRI class anti-depressants to treat depression. I have been on it 2 years with positive success. Any medication has the potential for causing unwanted side-effects including depression, however lamitrogine is often prescribed in conjunction with SSRI class anti-depressants to treat depression. I have been on it 2 years with positive success.
No..no foods cause acne..chocolate or french fries or coke does not cause acne..
It absolutely DOES cause bloating and abdominal distension .
Yes, cocaine use can cause acne, as well as other problems.
no, it doesnt. sperm contains minerals, and minerals dont cause acne.
Yes, nuts are known to make skin oily and cause acne.
Hot Cheetos were recently researched on many articles that they can cause acne once you eat them. They are much of an acne causer than the regular Cheetos.
The things that women go through like menopause and pregnancy can cause acne in adults. The type of makeup that is used on the skin can cause adult acne. Some medicine can cause acne in adults and it can also be hereditary.
No, it helps get rid of acne.
Acne can develop for a number of reasons. The main reason acne develops is because a person is genetically more likely to have acne. This still isn't enough to cause it though. That person must also be eating and drinking certain foods that will cause acne. In certain people dairy and sugar can cause acne. Cutting these foods out can reduce or stop acne completely. A book called acne no more goes into detail about food and acne. Ultimately you need to remove these foods from your diet, else you will suffer with acne.